MAUDE Adverse Event Report: ULRICH MEDICAL USA MOMENTUM; SCREW, POLYAXIAL, 6.5MM DIAMETER, LENGTH 45MM, NON CANULATED

ULRICH MEDICAL USA MOMENTUM; SCREW, POLYAXIAL, 6.5MM DIAMETER, LENGTH 45MM, NON CANULATED
Model Number UU051-00-6545
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
Tulip disassociated from the polyaxial screw head while in situ.The screw was being adjusted by the surgeon at the time of disassociation.The screw was removed without incident and there was a short delay in the procedure.

Brand Name
MOMENTUM
Common Device Name
SCREW, POLYAXIAL, 6.5MM DIAMETER, LENGTH 45MM, NON CANULATED
Manufacturer (Section D)
ULRICH MEDICAL USA
3700 east plano parkway
suite 200
plano 75074
Manufacturer (Section G)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
Manufacturer Contact
louis milos
3700 east plano parkway
suite 200
plano, TX 75074
4692380832
MDR Report Key18150555
Report Number3005823819-2023-00011
Device Sequence Number20261008
Product Code NKB
UDI-Device Identifier00814386022873
UDI-Public00814386022873
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUU051-00-6545
Device Catalogue NumberUU051-00-6545
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR
Patient SexUnknown